# SDR AALA20100118TUL02

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 50,158 hours, 16,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 1661 STRINGER 29 LEFT HAS GOUGE.  DOUBLER INSTALLED ON DENT WITH DEEP GOUGE AT STATION 1661 STRINGER 29 LEFT.
